RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2018, Volume 324, Pages 267–325 (Mi admat14)  

Bokstein homomorphism as a universal object

D. Kaledinab

a Steklov Mathematics Institute, Algebraic Geometry Section, Russian Federation
b Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Russian Federation

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
Partially supported by the Russian Academic Excellence Project '5-100' and by the Program of the Presidium of the Russian Academy of Sciences N01 "Fundamental Mathematics and its Applications" under grant PRAS-18-01.


DOI: https://doi.org/10.1016/j.aim.2017.11.015


Bibliographic databases:

Document Type: Article
Received: 19.03.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/admat14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018